MAUDE Adverse Event Report: BOSTON SCIENTIFIC/ENDOCHOICE ENDOCHOICE COMPLIANCE ENDOKIT; TRAY, BIOPSY, WITHOUT BIOPSY INSTRUMENTS

BOSTON SCIENTIFIC/ENDOCHOICE ENDOCHOICE COMPLIANCE ENDOKIT; TRAY, BIOPSY, WITHOUT BIOPSY INSTRUMENTS
Model Number 205664
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/1918
Type of Reportable Event Serious Injury
Event or Problem Description
Brush head broke off and was lodged in endoscope, this is the second (formerly reported to management and documented) occurrence with this product, but it had happened several times previous, but was discovered and removed from the scope before going into hdl processor.We do not have the specific pieces available, they were put into the trash.

Brand Name
ENDOCHOICE COMPLIANCE ENDOKIT
Common Device Name
TRAY, BIOPSY, WITHOUT BIOPSY INSTRUMENTS
Manufacturer (Section D)
BOSTON SCIENTIFIC/ENDOCHOICE
alpharetta GA 30009
MDR Report Key7276130
Report NumberMW5075302
Device Sequence Number16400976
Product Code FCH
UDI-Device Identifier00840253113337
UDI-Public(01)00840253113337
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model Number205664
Device Catalogue NumberCEK72120
Device Lot Number2056646
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight45